# SDR UALA2012051002695

- Difficulty date: May 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 60,339 hours, 22,613 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 31 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31R BELOW OUTFLOW VALVE IS CORRODED.  REMOVED AND REPLACED STRINGER  IAW SRM 51-42-11. MAJOR REPAIR.
